# SDR AALA201707179052

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 14,789 hours, 6,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS AT SEATS 6A DAMAGED. REPLACED SEAT MOUNTED EMERGENCY PATH LIGHTS AT SEATS 6A.
